# SDR ASOA201000964

- Difficulty date: June 28, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 16,528 hours, 14,389 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CLIP CRACKED AT LBL 9.0 FLOORBEAM OTBD SIDE. (RESOLVED ON W/O: 164440 TASKCARD: N/R-00322 ) JOB 8772071/ OPERATION 176/ R & R CLIP ON LBL 9.0 OTBD AT FS 280.  R & R CLIP AT FS 280 ON LBL 9.0 OTBD SIDE IAW SRM 51-42-21. (CLOSED)
